Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The recursive equivalence type of a class of sets


Author: J. C. E. Dekker
Journal: Bull. Amer. Math. Soc. 70 (1964), 628-632
DOI: https://doi.org/10.1090/S0002-9904-1964-11215-5
MathSciNet review: 0174476
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. C. E. Dekker and J. Myhill, Recursive equivalence types, Univ. California Publ. Math. 3 (1960), 67-214. MR 117155
  • 2. J. C. E. Dekker, Infinite series of isols, Proc. Sympos. Recursive Function Theory, pp. 77-96, Amer. Math. Soc., Providence, R. I., 1962. MR 142447
  • 3. J. C. E. Dekker, The minimum of two regressive isols, Math. Z. 83 (1964), 345-366. MR 160716
  • 4. A. Nerode, Extensions to isols, Ann. of Math. (2) 73 (1961), 362-403. MR 131363


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11215-5

American Mathematical Society